Dominique Arlettaz

Publications | Mémoires et thèses

La recherche avancée est accessible via Serval

Les publications peuvent être gérées en accédant à Serval via MyUnil


43 publications

2015 | 2013 | 2011 | 2009 | 2008 | 2006 | 2005 | 2004 | 2001 | 2000 | 1999 | 1998 | 1996 | 1995 | 1994 | 1993 | 1992 | 1991 | 1990 | 1989 | 1988 | 1987 | 1986 | 1984 |
 
L'art d'anticiper l'avenir des sciences criminelles
Arlettaz D., 2015. dans La science forensique, le futur d'une discipline, Presses polytechniques et universitaires romandes.
 
La science de la culture au service de l'art de convaincre
Arlettaz D., 2015. dans Fuzzy Boundaries, Festschrift für Antonio Loprieno, Widmaier Verlag Hamburg.
 
Saluti delle autorità accademiche: Hommage à Marco Praloran
Arlettaz D., 2013. dans Albonico S., Pedroni M. (eds.) "Marco Praloran 1955-2011, Lo stile di une studioso", Atti del convegno, Università di Losanna, 8-9 settembre 2012, Edizioni ETS.
Discours inaugural
Arlettaz D., 2011., Université de Lausanne pp. 13-16 dans Robert O. (eds.) "De la cité au campus, 40 ans de l'UNIL à Dorigny", Actes du Colloque Dorigny 40, 11 novembre 2010, Peter Lang.
 
k-invariants for K-theory of curves over global fields
Arlettaz D., Banaszak G., 2009. Journal of K-Theory, 4 (2) pp. 333-346.
 
B 1.2-2 Building an international strategy
Arlettaz D., Charon Wauters A., 2008. pp. 1-18 dans Internationalisation of European Higher Education, EUA/ACA Handbook, Raabe Academic publishers.
A vanishing conjecture for the homology of congruence subgroups
Arlettaz D., 2006. pp. 10-11 dans Chatterji I., Davis M., Glover H., Januszkiewicz T. (eds.) Guido's book of conjectures, Université de Genève.
 
An Alpine Anthology of Homotopy Theory, Proceedings of the second Arolla Conference on Algebraic Topology, August 24-29, 2004, Arolla, Switzerland
Arlettaz D., Hess K. (eds.), 2006., 399 209, American Mathematical Society.
Finite K-theory spaces.
Arlettaz D., Inassaridze H., 2005. Mathematical Proceedings of the Cambridge Philosophical Society, 139 pp. 261-286.
 
L'Ecole de pharmacie Genève - Lausanne: un rôle de précurseur, un espoir à concrétiser
Arlettaz D., 2005. Chimia, 59 (6) pp. 289-290.
The generalized Boardman homomorphisms
Arlettaz D., 2004. Central European Journal of Mathematics, 2 pp. 50-56.
 
Integral cohomology and Chern classes of the special linear group over the ring of integers
Arlettaz D., Ausoni C., Mimura M., Yagita N., 2001. Mathematical Proceedings of the Cambridge Philosophical Society, 131 pp. 445-457.
Algebraic K-theory of rings from a topological viewpoint
Arlettaz D., 2000. Publicacions Matemàtiques, 44 (1) pp. 3-84.
On 2-adic cyclotomic elements in J-theory and étale cohomology of the ring of the integers
Arlettaz D., Banaszak G., Gajda W., 2000. Journal of Number Theory, 82 (2) pp. 225-255.
 
Une dégustation topologique: Homotopy theory in the Swiss Alps, Proceedings of the Arolla Conference on algebraic topology, August 25-September 1, 1999, Arolla, Switzerland
Arlettaz D., Hess K. (eds.), 2000., 265 246, American Mathematical Society.
 
On products in algebraic K-theory
Arlettaz D., Banaszak G., Gajda W., 1999. Commentarii Mathematici Helvetici, 74 (3) pp. 476-506.
 
On the product structure of the algebraic K-theory of rings
Arlettaz D., 1999. pp. 284-297 dans Bass H., Kuku A., Pedrini C. (eds.) Dans: Proceedings of the Workshop and Symposium, Algebraic K-theory and its Applications, ICTP Trieste 1997, World Scientific.
Postnikov invariants of H-spaces
Arlettaz D., Pointet-Tischler N., 1999. Fundamenta Mathematicae, 161 (1-2) pp. 17-35.
The mod 2 cohomology of the linear groups over the ring of integers
Arlettaz D., Mimura M., Nakahata K., Yagita N., 1999. Proceedings of the American Mathematical Society, 127 (8) pp. 2199-2212.
 
Die Bernoulli-Zahlen: eine Beziehung zwischen Topologie und Gruppentheorie
Arlettaz D., 1998. Mathematische Semesterberichte, 45 pp. 61-75.
 
A topological proof of the vanishing of the product of K3(Z) with K1(Z)
Arlettaz D., 1996. Contemporary Mathematics, 199 pp. 1-5.
Divisible homology classes in the special linear group of a number field.
Arlettaz D., Zelewski P., 1996. Journal of Pure and Applied Algebra, 109 pp. 221-229.
 
Linear group homology properties of the inclusion of a ring of integers into a number field
Arlettaz D., Zelewski P., 1996. pp. 23-31 dans Broto C., Casacuberta C., Mislin G. (eds.) Algebraic topology: new trends in localization and periodicity, Barcelona Conference on Algebraic Topology 1994, Progress in Mathematics, Birkhäuser.
 
The exponent of the homotopy groups of Moore spectra and the stable Hurewicz homomorphism
Arlettaz D., 1996. Canadian Journal of Mathematics, 48 (3) pp. 483-495.
On the non-torsion elements in the algebraic K-theory of rings of integers
Arlettaz D., Banaszak G., 1995. Journal für die Reine und Angewandte Mathematik, 461 pp. 63-79.
 
Les groupes d'homotopie des sphères
Arlettaz D., 1994. Note di Matematica e Fisica, 7 pp. 125-136.
 
A decomposition of BPh2i and v1-torsion
Arlettaz D., Klippenstein J., 1993. Osaka Journal of Mathematics, 30 (3) pp. 567-580.
 
Exponents for extraordinary homology groups
Arlettaz D., 1993. Commentari Mathematicii Helvetici, 68 (4) pp. 653-672.
 
A splitting result for the second homology group of the general linear group
Arlettaz D., 1992. pp. 83-88 dans Adams Memorial Symposium on Algebraic Topology volume 1, Cambridge University Press.
 
The order of the differentials in the Atiyah-Hirzebruch spectral sequence
Arlettaz D., 1992. K-Theory, 6 pp. 347-361.
 
A note on the mod 2 cohomology of SL(Z)
Arlettaz D., 1991. Lecture Notes in Mathematics, 1474 pp. 365-370.
The Hurewicz homomorphism in algebraic K-theory
Arlettaz D., 1991. Journal of Pure and Applied Algebra, 71 pp. 1-12.
Universal bounds for the exponent of stable homotopy groups
Arlettaz D., 1991. Topology and its Applications, 38 pp. 255-261.
The first k-invariant of a double loop space is trivial
Arlettaz D., 1990. Archiv der Mathematik, 54 (1) pp. 84-92.
Characteristic classes and obstruction theory for infinite loop spaces
Arlettaz D., 1989. Manuscripta Mathematica, 64 pp. 431-443.
 
Torsion classes in the cohomology of congruence subgroups
Arlettaz D., 1989. Mathematical Proceedings of the Cambridge Philosophical Society, 105 pp. 241-248.
On the algebraic K-theory of Z.
Arlettaz D., 1988. Journal of Pure and Applied Algebra, 51 pp. 53-64.
 
On the homomorphism K5Z ! K5Fp.
Arlettaz D., 1988. Communications in Algebra, 16 (1) pp. 171-184.
On the k-invariants of iterated loop spaces
Arlettaz D., 1988. Proceedings of the Royal Society of Edinburgh, Section A Mathematic, 110 pp. 343-350.
On the homology and cohomology of congruence subgroups
Arlettaz D., 1987. Journal of Pure and Applied Algebra, 44 pp. 3-12.
 
On the homology of the special linear group over a number field.
Arlettaz D-, 1986. Commentarii Mathematici Helvetici, 61 pp. 556-564.
 
Sur les classes de Stiefel-Whitney des sous-groupes de congruence.
Arlettaz D., 1986. Comptes-Rendus de l'Académie des Sciences de Paris, Série 1 Mathématiques, 303 pp. 571-574.
Chern-Klassen von ganzzahligen und rationalen Darstellungen diskreter Gruppen.
Arlettaz D., 1984. Mathematische Zeitschrift, 187 pp. 49-60.
Partagez:
Unicentre - CH-1015 Lausanne
Suisse
Tél. +41 21 692 11 11
Fax. +41 21 692 26 15
Swiss University